Controlling effects of adderall(adderrall) Is it safe?
I have been taking adderall (adderrall) for 6 years now. I read your post and I have experienced exactly the same effects. The only thing that stopped me from slowing down my mind was to up the dosage. However each time you up the dosage it seems to take about a year or so until my mind slows down again while on the medication. I've asked two different doctors about the long term effects of adderall (adderrall) but they both claim there is no information or known studies of prolonged adderall (adderrall) use. I am 33 years old now and I wonder if I will reach a tipping point b/c my tolerence it too high.
I have noticed that taking caffine with adderall (adderrall) make my shake and causes my eyes to twitch. If I stay off the caffine I'm fine. I also notice that even if you are taking adderall (adderrall) you can still experience caffine withdraw. I think taking caffine with my adderall (adderrall) is definitely bad. I asked my doctor about this and she said it was safe. However I don't feel so good after I have been mixing the two for more than a couple weeks. It seems like it builds up in me and I always feel like crap. Once I cut out the caffine I felt much better.
I used to use caffine to pick me up when the adderall (adderrall) was wearing off but I notice this always ended up in a downward spiral until I stop the caffine for about a week and felt good again. Instead of using caffine to pick me up once the adderall (adderrall) wears off I just take more adderall (adderrall) now but not enough to get that PEP feeling. If you take enough adderall (adderrall) to get the pepped up feeling every day your tolerance will increase quickly. I take a steady dose every day and only take extra to get pepped up when I have some serious work to do. Times when I know I need to perform very well. I also sometimes go a week or so and take a very low dose. That week feels a bit like I'm suffering through most tasks but I do it when my work schedule can afford the down time. By doing this I hope to fend off the need for dosage increase b/c of raised tolerance. I don't know if is working or not. After 6 years I am now taking a prescribed 50 mg per day with a supplemental 20mg bottle of pills if needed. I try to leave those alone as much as possible. I don't want to go any higher b/c of the lack of info on long term effects.
I have also noticed that being sleep deprived for a few consecutive days renders the adderall (adderrall) ineffective. There is a point when popping adderall (adderrall) pills does nothing even when I take extra pills. At this point I have found that eating more and getting at least two or three really good nights of sleep will restore the effect of adderall (adderrall) on normal dosage. Of course to get the good sleep you have to lower your dose of adderall (adderrall) for a day and don't take any after about 11:00 am in the morning they day you decide to get a good night of sleep. It also has to be natural sleep, no sleeping pills. I don't know why but 9 hours of sleep with sleeping pills does not do any good. So I try to schedule my good night sleep days around known performance events. On performance day I take a little more then the prescribed dose. This has worked very well for me so far.
Also avoid alcohol on good sleep nights. I have noticed alcohol + sleep deprivation really deactivates the good effects of adderall (adderrall). This usually makes you increase the dose b/c you feel like crap and the whole downward spiral things happens b/c you get very little sleep with increased adderall (adderrall) so each day you up the dose until you hit the point where adderall (adderrall) is not working. This problem usually lasts until you suffer for a day or two with low dose and get sleep again.
So if I'm going to drink I usually save it for after the performance event.
These are the ways I've been trying to combat the tolerance increases. Regarding memory loss I have noticed that after good sleep nights (two consecutive days or more) and with a normal adderall (adderrall) dose I seem to have hyper memory. My brain feels like a super computer. But once the consecutive days of sleeplessness and not eating enough add up I find my memory failing me badly like it was some old beat up car. It takes food and sleep to get back to normal.
Most times getting enough sleep is impossible and you have to make time to reset yourself with several good nights. Sometimes you have to suffer through some crappy days to make room for productive days. I'm not a doctor but over the past six years of adderall (adderrall) use I feel like the memory loss is due to a lack of sleep over many consecutive days (which is caused by the adderall (adderrall)). So it's indirectly responsible. Once I get reset with consecutive sleep days I get that elevated mental state back again with a normal dose.
Overall Adderall (adderrall) has help me tremendously but I'm worried if the tolerance to the drug will build to a point where an effective dose is harmful to my body. Combined with the lack of prolonged use knowledge in the medical community has me worried about where I'm going if I continue or if I have already done damage that has not yet been realized. As of now quitting adderall (adderrall) is not an option b/c it is needed for me to continue my work at a level that allows me to succeed. I know if I quit my production (mental capacity to do work) will drop and I can't afford that right now with a wife and child to support.
I just hope I'm not caught in a catch 22 where I'm trading off health for production b/c that seems to be the usual case. If anyone reads this and finds some real info (not ******** posts of someones opinion but real medical info please post a reference)
Tags: ,, , long term adderall uselong term adderall studies, "controlling, tolerance
After doing much research, I have concluded that Adderall (adderrall) is toxic to the body. My 36 year old daughter has atherosclerosis in her legs and needs stents. I found a study that said Adderall (adderrall) accelerates atherosclerosis. I was on it for 8 months and had dizziness, headaches, pounding in my ears, blue veins popping out. Both my children are on it and have had behavioral changes - they cannot get along (ages 36 and 23). Below is a website that goes over what some of the bad effects are. What's so worrisome is that the damage done is not reversible.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.